| Model Number |
N/A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/23/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the customer that "multiple inserters have complained that the 4.5fr microintroducer unable to get through skin over wire without cutting skin with scalpel.Noticeable weaker and prone to bending which can potentially bend wire inside the vein/body.Introducer sheath peels away from introducer to easier." a specific number of affected devices was not provided by the complainant.
Additional Manufacturer Narrative
The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.